Aa
A
A
A
Close
Men's Health Community
13.9k Members
Avatar universal

Penis rash

A day after masturbating I noticed that my penis was very itchy, and had red spots in a few different areas. I ignored it and abstained from touching it other than keeping it clean in the shower and now it’s less itchy but bloated on one side and there’s a ride line up the middle of the shaft that is raised a bit. It’s been a few days and I’m really anxious and it’s really been bothering me, and I’m scared to contact a doctor or tell my guardian, but I will do it if I don’t hear anything on here. Thank you.
2 Responses
20620809 tn?1504362969
So, usually a rash is not anything serious so do not panic.  How's your hygiene?  Sometimes we can get balanitis which is usually due to not cleaning properly and leads to inflammation and rash on the penis.  It could be fungal as well like jock itch. Those are two pretty common things.  https://www.healthline.com/health/rash-on-genitals#causes  A doctor can usually visually inspect it and give you an answer or swab it.  However, I'm sure it's not the greatest time to go to the doctor with all going on around the world health wise.  One thing that often helps is over the counter cream, hydrocorisone. Unless you can trace this as being an allergic reaction, I'd try that first.  You can get it at any pharmacy or store type of place that sells otc products.  
2 Comments
My hygiene is perfectly fine. I believe it was because i used a conditioner like an idiot. I have a topical cream to put on it now, hopefully it will help
Oh, so you think this was an allergic reaction to the conditioner?  
207091 tn?1337709493
Balanitis is a rash on the head of your penis.

When you were masturbating, did you use any creams or lotions, or something else for a lubricant? Could you have had an allergic reaction to that?

The red line - is it warm to the touch? Is it painful? If it's either of those things, please tell your guardian or another trusted adult. It could be some kind of infection that you'll need to see a doctor for.
4 Comments
The red line has pretty much gone away and I now have a topical cream for it, and it is a little better. Is there any tips to help with recovery? I was using a conditioner as well.
What cream are you using? Just use that, and let your body just rest for a few days. Don't masturbate or rub it too much.

You might be allergic to something in the conditioner. When it's all better, get a decent lube for masturbation. There are some decent ones that are pretty cheap and available at regular drug stores.
alright will do. I’ve been very conscious of not touching it and letting it rest. the cream I’m using is triamcinolone acetonide. this has been getting in the way of my life a lot and I can’t wait for it to go away.
Was that prescribed for you?

Continue to use it as directed - don't use it too often. If it's not better in a few days, you may need to see your doctor.
Have an Answer?
Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.